# SDR HNAA2019122000389

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 45,940 hours, 42,345 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Line
- Condition: Failed
- Location: Nr 2 Pitot
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CAPT,S AND F/O SPEED INDICATORS OFF BY 15 KNOTS AND FLASHING YELLOW IAS SPEED. REJECTED T/O.....FIX: R&RD PITOT 2 DRAIN LINE AS REQ,D. REF LP 226938-3. PERFORMED LEAK TEST IAW EMB AMM 34-13-00. LEAK CHECK GOOD. OK FOR SERVICE
